How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Dermatology
Satisfied Customers: 42295
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Dermatology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a rash that is bumpy and really itcy on my eye lid,

Customer Question

I have a rash that is bumpy and really itcy on my eye lid, elbow and hip. I have tried many creams ect. but it keeps getting worse.
Submitted: 7 months ago.
Category: Dermatology
Expert:  Dr. David replied 7 months ago.

This is Dr. David

the bumpy rash could be eczema or a fungal infection or Keratosis Pilaris which is like chicken skin.

can you upload a clear jpg photo of the bumpy rash on your eye lid and elbow and hip

here are instructions to how to upload a jpg image from a computer

type a word in the textbox and highlight it

then select the "chain" icon above the textbox or the paper clip icon to upload a jpg

this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer

Customer: replied 7 months ago.
Here are some photos
Expert:  Dr. David replied 7 months ago.

on your elbows it looks like Keratosis Pilaris.

the photo of your face isn't all that clear. could be eczema or keratosis pilaris.

Creams containing alpha hydroxy acid, lactic acid, salicylic acid or urea help loosen and remove dead skin cells. They also moisturize and soften dry skin

you might want to try an exfoliating soap or a loofah in the shower on those areas

you can also try over the counter 1% hydrocortisone cream as well to help decrease itchiness.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

Thanks for using